# SDR HEEA083854

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,699 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 406015043101
- Condition: Corroded
- Location: Emergency Float
- Part time: 2,699 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT COVER CORRODED BEYOND REPAIR. SCRAPPED.
